# SDR GLBA20111114K

- Difficulty date: November 14, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 32,407 hours, 38,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1294200343
- Condition: Cracked
- Location: Bs 150 S9al
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSP, FOUND A CRACK IN THE FUSELAGE FRAME ANGLE AT FS 150 AND STRINGER 9AL AT THE AS DOOR STRUT LWR MOUNT UPPER AFT INNER NUTPLATE AREA, 1" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-063. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.  MAJOR REPAIR
